uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Variation of Neumann and Green functions under homotopies of the boundary
2009 (English)In: Israel Journal of Mathematics, ISSN 0021-2172, E-ISSN 1565-8511, Vol. 173, 279-303 p.Article in journal (Refereed) PublishedText
Place, publisher, year, edition, pages
2009. Vol. 173, 279-303 p.
National Category
Natural Sciences
URN: urn:nbn:se:uu:diva-286477DOI: 10.1007/s11856-009-0092-zOAI: oai:DiVA.org:uu-286477DiVA: diva2:975139
Available from: 2016-09-28 Created: 2016-04-20 Last updated: 2016-09-28

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://dx.doi.org/10.1007/s11856-009-0092-z

Search in DiVA

By author/editor
Staubach, Wolfgang
In the same journal
Israel Journal of Mathematics
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 2 hits
ReferencesLink to record
Permanent link

Direct link